# SDR SWAA2024081224205

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 67,045 hours, 39,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT LOWER LIGHT LEN MISSING DIRECTIONAL ARROW<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-01-201-NG (EXIT SIGNS - MAINTENANCE PRACTICES - PERMANENT)]
